# SDR AALA2018101659003

- Difficulty date: October 5, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53472102200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CONNECTING SPLICE INBOARD SIDE OF FRAME 68,  -Y1225,  AFT GALLEY AREA.  REPLACED IAW SRM A319 51-72-11, AND DRAWING D53472780.
